# SDR 98ZZZX3339

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4467V
- Make and model: Hughes 369HS
- Aircraft serial: 1203635
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369A1100503
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,106 hours
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

HELICOPTER INBOUND FOR LANDING WHEN PILOT NOTICED VIBRATION, MADE NORMAL LANDING.  MAINT EXAM OF ROTOR SYS FOUND YELLOW BLADE CRACKED FROM TRAILING EDGE OF BLADE, BOTH TOP AND BOTTOM TO MAIN SPAR.  CRACK LOCATED AT BLADE STA 71 OR 19.3750 INCHES FROM END OF ADJUSTABLE TAB.  CRACK BEGAN AT T/E WITH A NICK ABOUT .0312 INCH AND FOLLOWED CRACKS THROUGH BOTH SIDES.  ALSO ALONG THE CRACKS WAS A DENT FROM UNKNOWN CAUSES.   ACFT HAD GONE THROUGH 100-HOUR INSP LESS THAN 6 HRS BEFORE THIS  MALFUNCTION AND NO DAMAGE OR CRACKING  DETECTED.  CAUSE OF CRACK UNKNOWN.  ADVISE ATTEN TO ROTOR SYS ON PRE-FLIGHT AND POST-FLIGHT INSP.  NEW BLADE INSTALLED, AND TRACKED PER CHAP 7 OF MDHC MM.  INSPECTED OTHER BLADES, NO DAMAGE OR NIC
